# SDR 97ZZZX1158

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71231
- Make and model: Luscom 8A
- Aircraft serial: 2678
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 48603
- Condition: Weld Worn
- Location: Fuselage
- Part time: 1,838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK WORN FROM INTERIOR UPHOLSTERY PANEL VIBRATING AGAINST WELD.  COULD BE CATASTROPHIC, DUMPING 14 GALS FUEL INTO CABIN AND AFT FUSELAGE.  SUBMITTER STATED HAVE FOUND THIS IN NUMEROUS LUSCOMBES WITH FUS TANKS.  RECOMMEND INSPECTING FOR DAMAGE TO EDGE WELD.  IF STILL AIRWORTHY PUT FELT SPACERS ON PANEL TO KEEP PANEL AWAY FROM TANK.  OTHERWISE, PURGE TANK AND RE-WELD OR REPLACE WITH AIRWORTHY TANK.
